Meloidogyne javanica parasitic on peanut

E. K. Tomaszewski, M. A. Khalil, A. A. El-Deeb, T. O. Powers, J. L. Starr

Research output: Contribution to journalArticle

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)436-441
Number of pages6
JournalJournal of Nematology
Issue number4
StatePublished - 1994
Externally publishedYes

ASJC Scopus subject areas

  • Agronomy and Crop Science

Cite this

Tomaszewski, E. K., Khalil, M. A., El-Deeb, A. A., Powers, T. O., & Starr, J. L. (1994). Meloidogyne javanica parasitic on peanut. Journal of Nematology, 26(4), 436-441.